Title

Saturated Chain Partitions in Ranked Partially Ordered Sets, and Non-monotone Symmetric 11-Venn Diagrams.

Document Type

Article

Publication Date

2004

Publication Source

Studia Scientiarum Mathematicarum Hungarica. A Quarterly of the Hungarian Academy of Sciences

Volume

41

Issue

2

Inclusive pages

147-191

ISBN/ISSN

00816906

Keywords

mathematics, 11-Venn diagrams, Saturated Chain Partitions

Disciplines

Mathematics

This document is currently not available here.

Share

COinS